Matthew A. Jura, PHD

Matthew A. Jura, PHD

Assistant Professor

Department : Mathematics

Email : matthew.jura@manhattan.edu

Phone : 718-862-7359

Office : RLC 201

Education

PHD, University of Connecticut
MS, University of Connecticut
BA, University of Maine

Research

Research program in Reverse Mathematics and Computability Theory

Professional Experience

SOA/CAS Exam P/1 (Actuarial exam for probability)

Publications & Professional Activities

  • “Reverse mathematics and the coloring number of graphs,” Ph.D. Thesis, University of Connecticut.
  • “Reverse mathematics and the coloring number of graphs,” accepted, Notre Dame Journal of Formal Logic.
  • "Domatic partitions of computable graphs," with Oscar Levin and Tyler Markkanen, Archive for Mathematical Logic, (2014) vol. 53, issue 1: pp 137-155.

Professional Memberships

MAA

Other

Actuarial Science and Financial Mathematics

Courses Taught/Teaching

  • CMPT 443      Computability Theory
  • MATH 099      Online Bridge for Science and Engineering
  • MATH 100      Precalculus
  • MATH 185      Calculus I
  • MATH 186      Calculus II
  • MATH 285      Calculus III
  • MATH 286      Differential Equations
  • MATH 230      Elementary Statistics
  • MATH 272      Linear Algebra I
  • MATH 471      Linear Algebra II
  • MATH 490      Complex Analysis
  • MATH 491      Topics in Mathematics: Financial Mathematics
  • MATH 499      Independent Study: Mathematical Logic